# SDR MALA976152

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE CHIP DETECTION LIGHT ILLUMINATED DURING FLIGHT.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REMOVED CHIP DETECTOR AND FOUND CHIP TO BE ALLOWABLE PLATING MATERIAL.  RAN AIRCRAFT, ALL CHECKS GOOD.
